Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Carlos PARÉS
|Number||Authors, Title and Details|
Hugo CARRILLO, Carlos PARÉS, David ZORÍO: Lax-Wendroff approximate Taylor methods with fast and optimized weighted essentially non-oscillatory reconstructions. Journal of Scientific Computing, vol. 86, 1, article: 15 (41pp), (2021).
Raimund BÜRGER, Paul E. MÉNDEZ, Carlos PARÉS: On entropy stable schemes for degenerate parabolic multispecies kinematic flow models. Numerical Methods for Partial Differential Equations, vol. 35, 5, pp. 1847-1872, (2019).